Limit laws for a coagulation model of interacting random particles
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 3, pp. 319-344
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1988__24_3_319_0,
author = {Nappo, G. and Orlandi, E.},
title = {Limit laws for a coagulation model of interacting random particles},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {319--344},
year = {1988},
publisher = {Gauthier-Villars},
volume = {24},
number = {3},
mrnumber = {971097},
zbl = {0655.60106},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1988__24_3_319_0/}
}
TY - JOUR AU - Nappo, G. AU - Orlandi, E. TI - Limit laws for a coagulation model of interacting random particles JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1988 SP - 319 EP - 344 VL - 24 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1988__24_3_319_0/ LA - en ID - AIHPB_1988__24_3_319_0 ER -
%0 Journal Article %A Nappo, G. %A Orlandi, E. %T Limit laws for a coagulation model of interacting random particles %J Annales de l'I.H.P. Probabilités et statistiques %D 1988 %P 319-344 %V 24 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1988__24_3_319_0/ %G en %F AIHPB_1988__24_3_319_0
Nappo, G.; Orlandi, E. Limit laws for a coagulation model of interacting random particles. Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 3, pp. 319-344. http://geodesic.mathdoc.fr/item/AIHPB_1988__24_3_319_0/